Alert archive / Illinois / Wind Advisories in 2023

Wind Advisory 7, NWS Lincoln, IL

April 4, 202328 counties in Illinois

NWS Lincoln, IL issued this wind advisory at Apr 4, 2023, 1:27 PM CDT for 28 counties in Illinois. It took effect at Apr 4, 2023, 10:16 PM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 4, 2023, 1:27 PM CDT (18:27 UTC)
In effect from
Apr 4, 2023, 10:16 PM CDT
Expired
Apr 5, 2023, 4:00 PM CDT
In force
18 hr
Issued by
NWS Lincoln, IL
All 28 counties

Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 71 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.5 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 371 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 320 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
371 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
481 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
320 m²/s²
0-3 km storm-relative helicity
310 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted.

185 
WWUS73 KILX 041827
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
127 PM CDT Tue Apr 4 2023

ILZ046-055>057-062-063-066>068-071>073-050230-
/O.NEW.KILX.WI.Y.0007.230405T1200Z-230405T2100Z/
Vermilion-Douglas-Coles-Edgar-Cumberland-Clark-Effingham-Jasper-
Crawford-Clay-Richland-Lawrence-
Including the cities of Danville, Tuscola, Charleston, Mattoon, 
Paris, Greenup, Marshall, Effingham, Newton, Robinson, Flora, 
Olney, and Lawrenceville
127 PM CDT Tue Apr 4 2023

...WIND ADVISORY IN EFFECT FROM 7 AM TO 4 PM CDT WEDNESDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts to around 45 mph
  expected.

* WHERE...Portions of east central and southeast Illinois.

* WHEN...From 7 AM to 4 PM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Deubelbeiss
4 follow-up statements
157 
WWUS73 KILX 050135
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
835 PM CDT Tue Apr 4 2023

ILZ038-043>045-052>054-061-051000-
/O.EXA.KILX.WI.Y.0007.230405T1200Z-230405T2100Z/
McLean-De Witt-Piatt-Champaign-Christian-Macon-Moultrie-Shelby-
Including the cities of Bloomington, Normal, Clinton, Monticello,
Champaign, Urbana, Taylorville, Decatur, Sullivan, 
and Shelbyville
835 PM CDT Tue Apr 4 2023

...WIND ADVISORY IN EFFECT FROM 7 AM TO 4 PM CDT WEDNESDAY...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...McLean, De Witt, Piatt, Champaign, Christian, Macon, 
  Moultrie and Shelby Counties.

* WHEN...From 7 AM to 4 PM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ILZ046-055>057-062-063-066>068-071>073-051000-
/O.CON.KILX.WI.Y.0007.230405T1200Z-230405T2100Z/
Vermilion-Douglas-Coles-Edgar-Cumberland-Clark-Effingham-Jasper-
Crawford-Clay-Richland-Lawrence-
Including the cities of Danville, Tuscola, Charleston, Mattoon, 
Paris, Greenup, Marshall, Effingham, Newton, Robinson, Flora, 
Olney, and Lawrenceville
835 PM CDT Tue Apr 4 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 4 PM CDT
WEDNESDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts to around 45 
  mph expected.

* WHERE...Portions of east central and southeast Illinois.

* WHEN...From 7 AM to 4 PM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
173 
WWUS73 KILX 050316
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
1016 PM CDT Tue Apr 4 2023

ILZ040>042-047>051-051000-
/O.EXB.KILX.WI.Y.0007.230405T0316Z-230405T2100Z/
Schuyler-Mason-Logan-Cass-Menard-Scott-Morgan-Sangamon-
Including the cities of Rushville, Havana, Lincoln, Beardstown, 
Petersburg, Winchester, Jacksonville, and Springfield
1016 PM CDT Tue Apr 4 2023

...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT WEDNESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Schuyler, Mason, Logan, Cass, Menard, Scott, Morgan 
  and Sangamon Counties.

* WHEN...Until 4 PM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ILZ038-043>046-052>057-061>063-066>068-071>073-051000-
/O.EXT.KILX.WI.Y.0007.230405T0316Z-230405T2100Z/
McLean-De Witt-Piatt-Champaign-Vermilion-Christian-Macon-Moultrie-
Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-
Crawford-Clay-Richland-Lawrence-
Including the cities of Bloomington, Normal, Clinton, Monticello,
Champaign, Urbana, Danville, Taylorville, Decatur, Sullivan, 
Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, 
Marshall, Effingham, Newton, Robinson, Flora, Olney, 
and Lawrenceville
1016 PM CDT Tue Apr 4 2023

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT WEDNESDAY...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...McLean, De Witt, Piatt, Champaign, Christian, Macon, 
  Moultrie and Shelby Counties.

* WHEN...Until 4 PM CDT Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
893 
WWUS73 KILX 050810
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
310 AM CDT Wed Apr 5 2023

ILZ038-040>057-061>063-066>068-071>073-052100-
/O.CON.KILX.WI.Y.0007.000000T0000Z-230405T2100Z/
McLean-Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-
Cass-Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-
Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-
Crawford-Clay-Richland-Lawrence-
Including the cities of Bloomington, Normal, Rushville, Havana, 
Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, 
Beardstown, Petersburg, Winchester, Jacksonville, Springfield, 
Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, 
Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, 
Robinson, Flora, Olney, and Lawrenceville
310 AM CDT Wed Apr 5 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WHAT...South winds 20 to 30 mph with gusts 40 to 50 mph to turn
  west this afternoon. 

* WHERE...Portions of central, east central, southeast and west 
  central Illinois.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Winds will gradually diminish west of I-55 later this morning,
  and over eastern IL during mid to late afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
108 
WWUS73 KILX 052033
NPWILX

URGENT - WEATHER MESSAGE
National Weather Service Lincoln IL
333 PM CDT Wed Apr 5 2023

ILZ038-040>057-061>063-066>068-071>073-052145-
/O.EXP.KILX.WI.Y.0007.000000T0000Z-230405T2100Z/
McLean-Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-
Cass-Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-
Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-
Crawford-Clay-Richland-Lawrence-
Including the cities of Bloomington, Normal, Rushville, Havana, 
Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, 
Beardstown, Petersburg, Winchester, Jacksonville, Springfield, 
Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, 
Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, 
Robinson, Flora, Olney, and Lawrenceville
333 PM CDT Wed Apr 5 2023

...WIND ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON...

Breezy northwest winds will continue through the evening but have
fallen below advisory criteria.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Apr 4, 12:30 PM CDT, 57 minutes earlier.

Area forecast discussion, Apr 4, 12:30 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1230 PM CDT Tue Apr 4 2023

.SYNOPSIS...
Issued at 330 AM CDT Tue Apr 4 2023

A strong spring storm system will bring another round of severe
weather to the Midwest later this afternoon into Wednesday. Breezy
southerly winds will bring warmer lower 80s to central and
southeast IL this afternoon. Windy conditions will prevail this
afternoon through Wednesday. Drier and much cooler weather will
settle into the region Wednesday night and Thursday. Conditions
then warm back up for the Easter weekend ahead of the next
disturbance, which may bring additional shower activity into
central Illinois early next week.

&&

.UPDATE...
Issued at 1039 AM CDT Tue Apr 4 2023

A broken line of elevated showers and storms stretches across
portions of Fulton to Morgan counties late this morning in response
to a corridor of strong warm air advection. This forcing will shift
north of the Illinois River Valley by around midday and anticipate
ongoing convection should diminish in strength in response leaving
the remainder of the early to mid afternoon hours dry.

Attention shifts back to the west/northwest late this afternoon into
the evening. A strong cap will be in place for most of central
Illinois but the cap weakens west of the Illinois River and
especially across portions of IA and northern MO where storm
initiation is favored. Very strong instability and strong deep layer
shear will support a supercell storm mode with tornadoes
particularly favored near the warm front. There remains a high
amount of uncertainty on how far east this threat may spread with
the majority of the convective allowing models now keeping this
activity outside the ILX forecast area (albeit a trend reversed by
the 14Z HRRR). If and when storms do move into the area, all hazards
will be possible including the potential for strong tornadoes. The
main period of concern for this initial round of storms in the ILX
forecast area is between 6pm and 9pm.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 355 AM CDT Tue Apr 4 2023

Early morning surface analysis shows a strong 987 mb low pressure
over east central Colorado, with a warm front extending eastward
across southern KS into central parts of MO/IL/IN (southeast of
the IL river). Radar mosaic shows elevated convection recently
developed just north of Peoria and a few stronger cells possibly
producing pea size hail over central Peoria and nw Woodford
counties. These cells were tracking ENE and were north of the warm
front. Isolated lighter showers were in southeast IL. Temps
ranged from the mid 50s to lower 60s in warm sector from
Pittsfield to Bloomington southeast and mid to upper 40s from
Quincy to Pontiac nw north of the warm front. Aloft a very strong
533 dm 500 mb low was near Salt Lake in northeast Utah while broad
upper level ridge was over the Eastern US.

Latest CAMs showing isolated to scattered convection over ne CWA
and lift ne during this morning and a few stronger cells could
produce small hail under 1 inch. Strong low pressure in eastern
CO to lift toward the NE/IA border by sunset, pulling the warm
front to just north/ne of CWA during mid/late afternoon. Breezy
SSE winds over much of CWA this afternoon, gusting 30-40 mph by
late afternoon. This to bring warmest day of the season with
highs 79-83F and rather muggy dewpoints in the 60s. A rather
strong cap will be in place this afternoon over central IL in warm
sector which should keep much of area dry, though cap to weaken
in nw IL. Per SPC Day1 outlook discussion... Storm initialization
expected near the MO/IA/IL border during mid to late afternoon,
where substantial warming/moistening beneath steep mid level lapse
rates will result in rapid destabilization near/south of the warm
front. Any supercell that develops in this region Very favorable
low-level and deep-layer shear will support a threat of strong
tornadoes as well for as long as any supercell traverses the warm
sector along/south of the warm front. during the afternoon will
pose a threat of very large to giant hail. Very favorable low
level and deep layer shear will support a threat of strong
tornadoes as well for as long as any supercell traverses the warm
sector along/south of the warm front. SPC day1 outlook has a 10%
or great probability of EF2 or stronger tornadoes over the IL
river valley later today, while 10% or great probability of 2 inch
or larger diameter hail from highway 51 west.

SPC day1 outlook continues a moderate risk of severe storms nw of
the IL river while enhanced risk as far east as Bloomington to
Taylorville line and slight risk in eastern IL. 2nd round of
severe wx threat is from possible squall line tracking eastward
ahead of a cold front into the IL river valley late tonight. Also
an area of convection will be lifting ne from the Ozarks into east
central/se IL during overnight. Very favorable low-level and
deep-layer shear will support a threat of strong tornadoes as
well for as long as any supercell traverses the warm sector
along/south of the warm front. Unseasonably mild night with lows
in the mid to upper 60s east of the IL river and upper 50s/lower
60s over the IL river valley. Strong south to SSW winds expected
tonight and Wed morning ahead of cold front with gusts of 35-45
mph likely.

.LONG TERM...(Wednesday through Monday)
ISSUED AT 430 AM CDT Tue Apr 4 2023

Low pressure lift into the upper MS river valley by dawn Wed and
near nw Lake Superior shoreline by sunset Wed, pulling strong cold
front east toward I-55 by 15Z/10 am and through eastern IL into
early Wed afternoon, passed se of Lawrence county by mid Wed
afternoon. The line of strong to potentially severe storms to
track eastward across central IL during Wed morning, and thru
eastern IL early Wed afternoon. SPC day2 outlook has upgraded
eastern IL into an enhanced risk of severe storms. Very favorable
low-level and deep-layer shear will support a threat of strong
tornadoes as well for as long as any supercell traverses the warm
sector along/south of the warm front. from highway 51 east where
strong tornadoes and very large hail over 2 inch diameter possible
late morning to early afternoon on Wed. The slight risk of severe
storms is as far west as a Peoria to western Sangamon county line
during morning hours. Morning highs on Wed in the lower 70s
(ranging from upper 60s far western CWA to mid 70s by Wabash
river), with falling temps behind the cold front Wed afternoon as
gusty winds shift westerly and still gusting 30-40 mph. Clouds to
decrease from the west during Wed afternoon behind the cold front
as drier air arrives.

High pressure ridge to build into MO/IL overnight Wed night into
Thu with WNW winds diminishing though still gusty especially
northern CWA on Thu. Much cooler highs Thu in the low to mid 50s
despite partly to mostly sunny skies (more clouds over se IL).
Highs pressure nearby with fair skies and light winds to bring
lows in the low to mid 30s with frost likely overnight Thu night
into early Fri morning. High pressure shifts east of IL on Friday
with temps beginning to modify with highs in the lower 60s. Semi
zonal upper level flow over the country late this work week, with
deepening upper level trof off the west coast this Easter weekend
and upper level ridging into the high plains. Active southern
stream flow to keep shower chances well south of IL Fri through
Sunday while a northern stream short wave tracks into IL during
Sunday night bringing a weak cold front with next chance of
showers. Milder air arrives ahead of this front during this Easter
weekend with highs in the mid to upper 60s Sat and lower 70s
Easter Sunday. Upper level ridge shifting eastward toward the MS
river valley next Tue to keep temps above normal with highs in the
upper 60s/lower 70s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1229 PM CDT Tue Apr 4 2023

A warm front will lift north across central Illinois today. Breezy
southeast winds and IFR conditions will be replaced by strong
south winds gusting near or in excess of 30 kt and VFR conditions.
Several clusters of storms are expected across the region this
afternoon through midday Wednesday. Isolated to widely scattered
severe storms are possible near and west of PIA this afternoon
into this evening but are favored to stay west of the Illinois
River Valley. Another line of storms will lift from the St Louis
area overnight and will be near/south of SPI/DEC/CMI between 09Z
and 12Z. Yet another round of strong to severe storms is possible
Wednesday morning and early afternoon ahead of an approaching cold
front. Winds will turn NW behind the front and precip chances
will end.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Deubelbeiss
SYNOPSIS...07
SHORT TERM...07
LONG TERM...07
AVIATION...Deubelbeiss
Hazardous weather outlook, Apr 4, 11:48 AM CDT, 1 hour 39 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1148 AM CDT Tue Apr 4 2023

ILZ027>030-036-040-051700-
Knox-Stark-Peoria-Marshall-Fulton-Schuyler-
1148 AM CDT Tue Apr 4 2023

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...This afternoon and tonight.

A few rounds of thunderstorms are expected to develop west of the IL
River Valley between 6-9 PM this evening and again late tonight into
Wednesday morning. These storms could quickly become severe as they
move northeast across the area, bringing the threat of large hail,
damaging winds, and tornadoes. Some of the severe weather could be
significant, with hail over 2 inches and strong, long lived
tornadoes possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong to severe storms may linger through Wednesday morning, but
will largely push east of the IL River by daybreak.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 6-9 PM this evening.

ILZ031-037-038-041>057-061>063-066>068-071>073-051700-
Woodford-Tazewell-McLean-Mason-Logan-De Witt-Piatt-Champaign-
Vermilion-Cass-Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-
Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-
Crawford-Clay-Richland-Lawrence-
1148 AM CDT Tue Apr 4 2023

This Hazardous Weather Outlook is for central Illinois, east
central Illinois, southeast Illinois and west central Illinois.

.DAY ONE...This afternoon and tonight.

A few rounds of thunderstorms are expected to develop across central
and southeast IL late tonight into Wednesday morning ahead of a cold
front. These storms could quickly become severe, bringing the threat
of large hail, damaging winds, and tornadoes.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The severe storm threat will continue into Wednesday morning as the
cold front moves through the area. All severe hazards are possible. A
heightened threat for significant severe weather exists over eastern
IL where hail over 2 inches and strong, long lived tornadoes are
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight, but may be
needed Wednesday morning.

NMA

In the hours before

Local storm report, Apr 4, 11:42 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1142 AM CDT TUE APR 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     TSTM WND DMG     1 SSW WEST PEORIA       40.68N 89.65W
03/31/2023                   PEORIA             IL   PUBLIC

            DELAYED REPORT. GAS STATION CANOPY COLLAPSED
            ON HARMON HWY.

&&

GEELHART
Local storm report, Apr 4, 11:54 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1154 AM CDT TUE APR 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     NON-TSTM WND GST MARSHALL COUNTY AIRPORT 41.02N 89.39W
03/31/2023  M55 MPH          MARSHALL           IL   AWOS

&&

GEELHART
Local storm report, Apr 4, 11:58 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1158 AM CDT TUE APR 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND GST     4 SSE RANKIN            40.42N 87.86W
03/31/2023  E54 MPH          VERMILION          IL   MESONET

            DELAYED REPORT. UPRR MESONET.

&&

GEELHART
Local storm report, Apr 4, 12:05 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1205 PM CDT TUE APR 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0727 PM     TSTM WND GST     4 NNW TOWER HILL        39.44N 88.99W
03/31/2023  M55 MPH          SHELBY             IL   MESONET

            DELAYED REPORT. MESONET STATION UP780
            DOLLVILLE.

&&

GEELHART
Local storm report, Apr 4, 12:09 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1209 PM CDT TUE APR 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND GST     3 SW DUNDAS             38.80N 88.12W
03/31/2023  M59 MPH          RICHLAND           IL   MESONET

            MESONET STATION F1422 OLNEY.

&&

GEELHART
Local storm report, Apr 4, 12:13 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1213 PM CDT TUE APR 4 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND GST     MOUNT CARMEL AIRPORT    38.61N 87.73W
03/31/2023  M58 MPH          LAWRENCE           IL   PUBLIC

            FROM THUNDERSTORM OUTFLOW.

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 5:34 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Schuyler26 min
Apr 4, 5:56 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Schuyler25 min
Apr 4, 6:27 PM CDTSevere Thunderstorm WarningILXSchuyler33 min
Apr 4, 6:46 PM CDTSevere Thunderstorm WarningILXFulton, Schuyler16 min
Apr 4, 6:54 PM CDTTornado Warning Tornado observedILXFulton, Schuyler36 min

Nearby

Wind Advisories in Illinois, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.